Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Should I continue with the same medication for anxiety after feeling heavy headed ?

i have been using this medication for past 24 months, since i suffer from anxiety without any specific cause. should i carry on with it . i still feel not very happy, bit heavy headed. it all started with an alcohol abuse , a habit which i have kicked off 3 yrs ago.
Asked On : Fri, 24 Feb 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi arun you did a good deal approaching H.C.M you have quit alcohol 3 years back. after 1year you had an itch to have alcohol. but your conscious didn't agree for it , so you have this confusion. practice meditation, create interest in music, reading, gardening,or any thing of your interest. restrict spices,and junk foods. thank you.
Answered: Fri, 24 Feb 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Sunil Kumar Gupta's  Response
Hello,welcome to Health care magic,as you are on medicine since last 2 years,then why you are not in control of anxiety,it is not a disease it is a symptom of yours body to show that you are not accepting the situation in which you are .as long you will adopt it it will cure itself.please do deep breathing exercises,Pranayam,Yoga,a better approach is to join any good center over there .try to face the condition,do not take it as pressure. only then yours head will be will be free from anxiety.Physical exercises-running,to play cricket,,swimming,kabbady etc are some games to make you fitt
Answered: Sat, 25 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor